Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A perturbed ergodic theorem


Author: Radu-Nicolae Gologan
Journal: Proc. Amer. Math. Soc. 128 (2000), 1377-1380
MSC (1991): Primary 47A35, 28D99
Published electronically: August 17, 1999
MathSciNet review: 1653465
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a version of an ergodic lemma due to Cuculescu and Foias, we prove a pointwise ergodic theorem for $L^1$-contractions which can be viewed as a perturbed version of the celebrated ergodic theorem of Chacon and Ornstein. Surprisingly, to some extent, the complex part of the iterates involved have no effect on the ergodic convergence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A35, 28D99

Retrieve articles in all journals with MSC (1991): 47A35, 28D99


Additional Information

Radu-Nicolae Gologan
Affiliation: Institutul de Matematică al Academiei Române, CP 1-764, 70700 Bucureşti, România
Email: rgologan@stoilow.imar.ro

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05243-0
PII: S 0002-9939(99)05243-0
Keywords: $L^1$-contraction, ergodic theorem
Received by editor(s): June 23, 1998
Published electronically: August 17, 1999
Additional Notes: The author was partially supported by the Romanian Academy, grant GAR 6645
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society